# SDR CA080730003

- Difficulty date: July 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Condition: Broken
- Location: Exhaust Valve
- Part time: 13 hours
- Component: Cylinder, Eci
- Component part number: TISN712ACA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER WAS PULLED DUE TO LOW COMPRESSION. WHEN THE ROCKER COVER WAS REMOVED IT WAS DISCOVERED THAT BOTH THE INNER AND OUTER EXHAUST VALVE SPRINGS WERE BROKEN INTO MANY PIECES.
